# SDR ABXA9700251

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991075521
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT CUSP WEB WAS FOUND CRACKED AT STATION 965, NR BF-631.  THE WEB WAS REPLACED IAW DC-9 SRM.
